# SDR 99ZZZM717

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EMBS1392
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 902 - GYR - LEFT NR 1 AND RT NR 1 DOOR HANDLE EXIT LIGHT ILLUMINATED WHEN ATTENDANTS LIGHT SWITCH IS TURNED ON.  LIGHT FAILS TO ILLUMINATE WHEN EMERGENCY LIGHT SWITCH IS TURNED ON FROM COCKPIT.  REPLACED EMERGENCY BATTERY OPERATIONAL CHECKS NORMAL.  (M)
